Badges (1)

About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (3)

Dec 13, 2016 · Living with epilepsy - Introduce yourself & meet others in Epilepsy & Seizures

Thank you. Any information about weaning off Vimpat would be helpful. Vimpatc has been a nightmare for me. As i said, everytime the MDs have attempted to wean me, I have auras leading to seizures. I have been introduced to Lyrica, neurontin, lamictal. Name it. They have tried it. I end up with unsteady gait, blurred vision, dizziness. Without medicine i have absent seizures. Although i have a abnormal mri, my neurologist think the GAD65 has something to do with my symptoms. I don’t know at this point.

Dec 10, 2016 · Living with epilepsy - Introduce yourself & meet others in Epilepsy & Seizures

Hello everyone. Recently the physicians at the Mayo Clinic is thinking my epilepsy along with the difficulty weaning off medication while starting another med without causing auras and seizures may be related to an autoimmune disease called GAD65. The neurologist at the Mayo Clinic did some blood test and found that my level is high.

They are trying to get me off my current meds (Vimpat and topiramate) because after syarting the Vimpat i started having dizziness,blurred vision and an unsteady gait. I have fallen a few times. Unfortunately, i have seizures with weaning. It does not matter how slowly they try to wean.

Please let me know if anyone know about GAD 65

Nov 4, 2016 · Epilepsy - experiencing different types of seizures in Epilepsy & Seizures

Hello. I am new to this. I recently had an appointment with the Mayo Clinic in Rochester for the Epilepsy I have experience for the last 15 years. I will say that everyone was wonderful and professional. I will say that over the last several years I have been on many different medications and can not tolerate the side effects. The medications I am currently taking – Low dose of Topiramate, Vimpat, and was tried on Briviact – really has me sick. I am dizzy, off balanced, blurred vision and just feel bad. Unfortunately, when my neurologist try to “wean” me off any of the medications, I will have auras or an absent seizure. I feel stuck at this point.
At the Mayo Clinic, they are thinking I may be a candidate for laser ablation. There is a 50-50 chance that it may not work and I will need full surgery. Great odds right???? There is also the chance of memory loss etc. It is scary. I need to work since I am single with a limited support system.
At this point, I feel I have no choice and I am willing to go for it.
Has anyone had the surgery and can share more about it?